MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Renegade? HI-FLO? FATHOM? System; Catheter, Continuous Flush

BOSTON SCIENTIFIC CORPORATION Renegade? HI-FLO? FATHOM? System; Catheter, Continuous Flush
Model Number M001184540
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in the left anterior descending vessel.A renegade hi-flo fathom system was selected for use during a transcatheter arterial chemoembolization (tace) procedure.During the procedure, the device was advanced; however, the guidewire and catheter became entrapped at a certain position and could neither be advanced nor withdrawn.Multiple attempts were made to resolve the issue, but the problem persisted.As a result, the guidewire and catheter were removed together with the angiography catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.The patient remained stable following the procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.

Brand Name
Renegade? HI-FLO? FATHOM? System
Common Device Name
Catheter, Continuous Flush
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50818444
Report Number2124215-2026-49930
Device Sequence Number10648554
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public(01)08714729790853(17)280709(10)36941693
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184540
Device Catalogue NumberM001184540
Device Lot Number0036941693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight154 LB